# SDR DALA2021112207168

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 84,991 hours, 38,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 1L DOOR ARMING PIN LOOSE. CORRECTIVE ACTION: R/R 1L DOOR ARMING PIN PER A320 AMM 52-62. (8336812)
